# SDR SIMA201026308

- Difficulty date: September 15, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 24,863 hours, 23,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Part number: 14530637006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE SEAT TRACK SUPPORT CORRODED AT FRAME 50.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED CORROSION ON SEAT TRACK AT FRAME 50 IAW AEA EO EM-53MR-1646.  THE AIRCRAFT WAS RETURNED TO SERVICE.
